You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1988-1989/49/2
Generic finiteness in solving optimal control problems
Download
PDF
- Generic finiteness in solving optimal control problems
Article
Original scientific text
Title
Generic finiteness in solving optimal control problems
Authors
D. Motreanu
1
Affiliations
Iași, Romania
Annales Polonici Mathematici
1988-1989/49/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
135-145
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics